# SDR REXA2015110401005

- Difficulty date: November 4, 2015
- Submitted: November 4, 2015
- Operation: Air carrier
- Aircraft: N933XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15196
- Aircraft time: 17,968 hours, 11,509 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Missing
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT FOUND CABIN EMER LIGHT FLOOR PHOTO LUMINESCENT STRIP MISSING AT SEAT 12C.  DEFERRED FLOOR LIGHT STRIP IAW MEL 33-51-1G C MX NOTIFIED 96184 & PLACARD INSTALLED.  RE-APPLIED FLOOR STRIP IAW AMM 33-51-01.
